# SDR QXEA2009041000242

- Difficulty date: April 9, 2009
- Submitted: April 10, 2009
- Operation: Air carrier
- Aircraft: N429QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4161
- Aircraft time: 4,890 hours, 5,116 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C1 - UPPER TCAS ANTENNA HAS MILD SURFACE CORROSION ON ANTENNA DOUBLER.  REMOVED CORROSION FROM TOP OF DOUBLER IAW SRM 51-21-00 PARA 1-3 AND 4A(4).  PERFORMED HFEC INSP ON TCAS ANTENNA DOUBLER IAW 1-84-7A, PT 6 51-00-02.  NO CRACKS NOTED.  DRILLED OFF UPPER FWD TCAS ANTENNA DOUBLER.  DRILLED UP NEW TCAS DOUBLER FROM STR 2L TO 2R AND PLUGGED FACTORY TOOLING HOLES NOT REQUIRED FOR INSTALL IAW SRM 51-40-07 AND 51-42-00-02-01.  COUNTERSUNK NEW TCAS DOUBLER IAW SRM 51-18-00.  INSTALL FWD TCAS ANTENNA DOUBLER AS PER SRM 51-42-05 AND EDGE SEALED AS PER SRM 51-23-00.  ALODINED AREA REF SRM 51-21-10 EPOXY PRIMED REF SRM 51-25-10 AND APPLIED POLYURETHANE TOP COAT REF SRM 51-25-15.
